| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49S (2023):ID 50-58 |doi: 10.2306/scienceasia1513-1874.2023.s001

Hulls of codes from complete multipartite graphs

Jirapha Limbupasiriporn*, Prasit Limbupasiriporn

ABSTRACT:     Codes over a finite field of prime order that are row spaces of adjacency matrices of complete multipartite graphs are examined. The main parameters for the codes and their duals including the hulls of the codes are obtained. Bases of minimum-weight vectors for those codes are also constructed and the conditions for the codes to be selforthogonal and self-dual are established.

Download PDF

51 Downloads 324 Views

a Department of Mathematics, Faculty of Science, Silpakorn University, Nakorn Pathom 73000 Thailand

* Corresponding author, E-mail: limbupasiriporn_j@su.ac.th

Received 17 Jan 2023, Accepted 26 Jun 2023